# SDR CALA2013122093853

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 68,500 hours, 25,108 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S VHF RADIO HAS A STUCK MIC.  REPLACED CAPTAIN`S CONTROL COLUMN PUSH TO TALK SWITCH IAW WDM, OPERATIONS CHECKED GOOD AT THIS TIME.
